RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 75, Issue 2  


Projection Method in the Theory of Integral Operators with Homogeneous Kernels
O. G. Avsyankin, N. K. Karapetyants
163
On the Multiplier Space Generated by the Rademacher System
S. V. Astashkin
173
Classification of Harmonic Functions in the Exterior of the Unit Ball
P. M. Akhmet'ev, A. V. Khokhlov
182
A Theorem on the Zeros of Entire Functions and Its Application
V. P. Zastavnyi
192
Commutative Subalgebras of Quantum Algebras
S. A. Zelenova
208
Partial Convexity
V. G. Naidenko
222
Asymptotics of the Eigenelements of the Laplace Operator when the Boundary-Condition Type Changes on a Narrow Flattened Strip
M. Yu. Planida
236
Existence Theorems for Momentum Representations Generalized in the Sense of Dzyadyk
G. V. Radzievskii
253
Infinite Faces of a Perfect Voronoi Polyhedron
S. S. Ryshkov
261
Products of Fitting Classes of Finite Groups
O. V. Syromolotova
269
Lambert Cubes Generating Discrete Reflection Groups
A. A. Felikson
277
Nonunique Solvability of Certain Differential Equations and Their Connection with Geometric Approximation Theory
I. G. Tsar'kov
287

Brief Communications
On a Property of Zeros of the Bessel Function $J_0(\mu)$
G. N. Berestovskii
302
On Sharp Estimates of the Rate of Convergence for Some Systems of Differential Equations
A. I. Zeifman
303
Weak Solutions to the Equations of Motion of Viscous Compressible Reacting Binary Mixtures: Uniqueness and Lipschitz-Continuous Dependence on Data
A. A. Zlotnik
307
Fourier Transforms of Distributions of Homogeneous Random Fields with Independent Increments and Complex Markov–Maslov Chains
N. N. Shamarov
311
Differential and Geometric Properties of Sobolev Mappings
A. D.-O. Ukhlov
317
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019